# SDR DALA2016060904622

- Difficulty date: June 6, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,445 hours, 29,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, BS 200, RBL 18-44.  R & R FLOORBEAM IAW SRM 51-00-00.
